Estrogen blocker side effects

There are many people that are out there can use estrogen blockers without having any type of side effects, although any bothersome or new symptoms that happen need to be discussed with your doctor immediately. Some of the most common side effects of an estrogen blocker happen to be nausea, hot flashes, dizziness, as well as weight gain, night sweats, and changes in vaginal discharge. There are some more serious side effects of an estrogen blocker that may happen when used for long periods of time which may include the development of blood clots, a risk of cancer, and allergic reactions.

How serious are the side effects?

Most of the side effects of an estrogen blocker are quite mild and may go away over time as the body becomes used to the medication or supplement. One of the most common complaints happens to be dizziness, but if this comes with a headache or if the dizziness becomes too severe, you should speak with your doctor. If nausea begins when using this medication or supplement, then trying drinking a glass a milk or eating before you take the medication.

Night sweats, hot flashes, and other types of menopause type symptoms may happen when you take an estrogen blocker. Muscle or bone pain, fatigue, and weight gain have been reported as well as a decrease or increase of vaginal secretions by those who are using these estrogen blockers. Although most of these symptoms are mild, sometimes a dosage adjustment may be possible if you find the side effects to be quite bothersome.

Long term usage of estrogen blockers

Using estrogen blockers for long periods of time can cause the development of serious side effects or fatal complications. There is a chance of blood clots that may happen during the treatment, but the risk decreases with the use of the medication. A form of bone loss called osteoporosis may also happen, which leads to a higher chance of fractures. Any estrogen blocker may increase your risk of developing ovarian, breast, and other types of cancers that affect the reproductive system.

Allergic reactions?

Allergic reactions to an estrogen blocker is very uncommon, but it is possible even if you have been able to tolerate medications in the past. Mild allergy symptoms include a skin rash or itching while anaphylaxis may cause swelling of the throat or face, difficulty breathing, and chest pain. These are an emergency and need to be treated as such.

These are the side effects of an estrogen blocker.

All of the above is frankly a little scary.  That’s why you’re probably best off sticking to an all natural estrogen blocker such as Aromavax.